Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 15.

Martínez Alonso, Luis and Mañas Baena, Manuel (2003) Additional symmetries and solutions of the dispersionless KP hierarchy. Journal of mathematical physics, 44 (8). pp. 3294-3308. ISSN 0022-2488

Álvarez Galindo, Gabriel and Martínez Alonso, Luis and Medina Reus, Elena (2011) An efficient method for computing genus expansions and counting numbers in the Hermitian matrix model. Nuclear Physics B, 848 (2). pp. 398-429. ISSN 0550-3213

Mañas Baena, Manuel and Martínez Alonso, Luis (2015) Ecuaciones Diferenciales II. Manual. Departamento de Física Teórica II (Métodos Matemáticos de la Física). (Unpublished)

Mañas Baena, Manuel and Martínez Alonso, Luis (1998) From Ramond fermions to Lamé equations for orthogonal curvilinear coordinates. Physics letters B, 436 (3-abr). pp. 316-322. ISSN 0370-2693

Doliwa, Adam and Mañas Baena, Manuel and Martínez Alonso, Luis (1999) Generating quadrilateral and circular lattices in KP theory. Physics letters A, 262 (4-may). pp. 330-343. ISSN 0375-9601

Álvarez Galindo, Gabriel and Martínez Alonso, Luis and Medina Reus, Elena (2011) Large N expansions and Painlevé hierarchies in the Hermitian matrix model. Journal of Physics A: Mathematical and Theoretical, 44 (28). ISSN 1751-8113

Mañas Baena, Manuel and Medina, Elena and Martínez Alonso, Luis (2006) On the Whitham hierarchy: dressing scheme, string equations and additional symmetries. Journal of physics A: Mathematical and general, 39 (10). pp. 2349-2381. ISSN 0305-4470

Guil Guerrero, Francisco and Mañas Baena, Manuel and Martínez Alonso, Luis (2003) On twistor solutions of the DKP equation. Journal of physics A: Mathematical and general, 36 (23). pp. 6457-6472. ISSN 0305-4470

Álvarez Galindo, Gabriel and Martínez Alonso, Luis and Medina Reus, Elena (2015) Phase structure and asymptotic zero densities of orthogonal polynomials in the cubic model. Journal of computational and applied mathematics, 284 . pp. 10-25. ISSN 0377-0427

Álvarez Galindo, Gabriel and Martínez Alonso, Luis and Medina Reus, Elena (2010) Phase transitions in multi-cut matrix models and matched solutions of Whitham hierarchies. Journal of Statistical Mechanics: Theory and Experiment . ISSN 1742-5468

Abellanas, L. and Martínez Alonso, Luis and Martínez Ontalba, Celia (1993) Polynomial translation moduies and Casimir invariants. Journal of physics A: Mathematical and general, 26 (5). pp. 225-227. ISSN 0305-4470

Martínez Alonso, Luis and Medina Reus, Elena and Mañas Baena, Manuel (2006) String equations in Whitham hierarchies: τ-functions and Virasoro constraints. Journal of mathematical physics, 476 (8). ISSN 0022-2488

Guil Guerrero, Francisco and Mañas Baena, Manuel and Martínez Alonso, Luis (2003) The Whitham hierarchies: reductions and hodograph solutions. Journal of physics A: Mathematical and general, 36 (14). pp. 4047-4062. ISSN 0305-4470

Mañas Baena, Manuel and Martínez Alonso, Luis and Álvarez Fernández, Carlos (2009) The multicomponent 2D Toda hierarchy: discrete flows and string equations. Inverse problems, 25 (6). ISSN 0266-5611

Mañas Baena, Manuel and Martínez Alonso, Luis (2009) The multicomponent 2D Toda hierarchy: dispersionless limit. Inverse problems, 25 (11). ISSN 0266-5611

This list was generated on Thu Aug 27 03:07:32 2015 CEST.